# SDR DALA2020011300236

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 54,685 hours, 37,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT AND RT OVERWING EXIT IDENTIFIER SIGNS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY/ POWER PACK IAW AMM 33-51. OPERATIONAL CHECKS ARE NORMAL.
